# SDR FDEA201203070799

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A5261155629803
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF LT FWD CREW/COURIER DOOR AT LWR AFT CORNER RADIUS FAILSAFE RING, 1 SQ IN PITTED CORROSION FOUND. AFT CORNER FITING FOUND TO BE OUT OF LIMITS IAW DWG A53611556. R & R FITTING IAW SRM 51-40-21.
